MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM; CELL SAVER 5/5+ BOWL KIT-225ML
Model Number 00263-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 02/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample will not be returned to haemonetics for evaluation as sample was discarded immediately.Customer provided photos which did show detachment of tubing but without physical sample haemonetics is unable to determine root cause.
 
Event or Problem Description
On (b)(6) 2021, haemonetics was notified of the connecting tube above centrifuge became detached during a procedure in (b)(6), utilizing the cell saver® 5 autologous recovery system and cell saver® 5 set - 225ml.The procedure was discontinued due to device being contaminated.Blood loss was estimated at 1500ml and patient was in need of a transfusion.There was no harm to patient and operator was wearing ppe.

Brand Name
CELL SAVER 5 AUTOLOGOUS RECOVERY SYSTEM
Common Device Name
CELL SAVER 5/5+ BOWL KIT-225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11501542
Report Number1219343-2021-00013
Device Sequence Number14439400
Product Code CAC
UDI-Device Identifier10812747016131
UDI-Public(01)10812747016131(17)250310(10)0320042
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model Number00263-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;